# SDR DALA2018032702206

- Difficulty date: March 23, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 57,710 hours, 26,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER SILL AFT GIRT BAR FITTINGS FRAMES  16 TO 20, FWD GALLEY AREA,  REPLACED THE DOOR SILL IAW SRM 51-42-11,  51-72-11, DRAWING  D53110339, AND DRAWING D53112225.
